
Mefross 10mg/325mg/250mg Tablet
Salt Composition
Dicyclomine (10mg) + Paracetamol (325mg) + Mefenamic Acid (250mg)
Key Information
Short Description
Mefross 10mg/325mg/250mg Tablet is a combination medicine used to treat abdominal cramps, reducing abdominal pain and cramps by relaxing stomach and gut muscles.
Dosage Form
Tablet
Introduction
Mefross 10mg/325mg/250mg Tablet is taken with food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Mefross 10mg/325mg/250mg Tablet is to be taken with food.
Safety Information
Side Effects
Nausea Vomiting Heartburn Loss of appetite Indigestion Dryness in mouth Blurred vision Weakness Diarrhea Nervousness
Alcohol Warning
Avoid drinking alcohol while taking this medicine as it can worsen your sleepiness.
Breastfeeding Warning
Before taking this medicine, you should tell your doctor if you are breastfeeding.
Pregnancy Warning
Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy or breastfeeding.
How it works
Mefross 10mg/325mg/250mg Tablet is a combination of three medicines: Dicyclomine, Paracetamol, and Mefenamic Acid. Dicyclomine relaxes stomach and gut muscles, Paracetamol reduces fever, and Mefenamic Acid blocks chemical messengers that cause pain and inflammation.
Quick Tips
Stick to simple meals and avoid spicy rich food to avoid feeling sick If you get diarrhea, consult your doctor immediately Dry mouth may occur as a side effect, frequent mouth rinses, good oral hygiene, increased water intake, and sugarless candy may help Do not take indigestion remedies (antacids) within two hours of taking Mefross 10mg/325mg/250mg Tablet If you develop any new symptoms or if your symptoms get worse, make an appointment to see your doctor for further advice
Related Medicines

Mefent PD 10mg/325mg/250mg Tablet

Demef 10mg/325mg/250mg Tablet

Setspas-Plus Tablet

Spasway Plus 10mg/325mg/250mg Tablet

Myspas Plus Tablet

Coldfeed 10mg/325mg/250mg Tablet

Tumin DP 10mg/325mg/250mg Tablet

Mefen Spas Tablet

Dorman Spas Plus 10mg/325mg/250mg Tablet
